# SDR SWAA2017042713417

- Difficulty date: April 22, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 24,655 hours, 14,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FORWARD EXTERNAL EMERGENCY EXIT LIGHT INOP.  R&R BULB PER AMM.
